# SDR AALA201806269009

- Difficulty date: June 8, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION SEAT TRACK BETWEEN FR 12 TO FR 24, RBL -Y765 IN FORWARD GALLEY AREA. REPLACED SEAT TRACK PER SRM 51-72-11, DRAWINGS D53110984000 AND D53110920000.
